# SDR CA991103049

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730001
- Condition: Seized
- Location: Rt Engine
- Part time: 1,335 hours
- Component: FE247000
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT THROTTLE FROZE AT FL 370 AFTER APPROXIMATELY 3.5 HOURS.  THROTTLE CABLE CLEANED WITH DRY NITROGEN.  AIRCRAFT  RETURNED TO SERVICE.
